# SDR 9612681145

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Web
- Condition: Cracked
- Location: Door 3l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND TWO CRACKS 2.5 AND 1.75 LONG 3L IN THE DOOR 3L AFT LOWER DOOR JAMB WEB.  REPAIRED WEB (P/N AEA0112-1) PER EA 11-105390.
